# SDR UALA2011122107048

- Difficulty date: December 20, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 49,778 hours, 5,884 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Charger
- Part number: 425402
- Part serial: 329
- Condition: Failed
- Location: Apu Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'BAT CHARGER APU' EICAS STATUS MESSAGE DISPLAYED.  APU BATTERY CHARGER FAILED.  REPLACED APU BATTERY AND BATTERY CHARGER.
